MathSciNet Relay Station
MathSciNet bibliographic data
MR1135465 57R19 (14P05)
Akbulut, S.; King, H. On approximating submanifolds by algebraic sets and a solution to the Nash conjecture. Invent. Math. 107 (1992), no. 1, 87–98.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement